| Model Number |
232000 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).The lot number was unknown; therefore, the expiration date is unknown.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported by the sales rep that during an unknown procedure on an unknown date, it was observed that the shaft on the retroreamer (6-12mm) device that locks the outer shaft to the inner reamer broke while reaming.Another like device was used to complete the procedure without delay.There were no adverse patient consequences reported.No additional information was provided.
Event or Problem Description
It was reported by the sales rep that during an anterior cruciate ligament reconstruction procedure on an unknown date, it was observed that the shaft on the retroreamer (6-12mm) device that locks the outer shaft to the inner reamer broke while reaming.Another like device was used to complete the procedure without delay.There were no adverse patient consequences reported.No additional information was provided.
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary:according to the information received, it was reported that red locking tab on the twistr reamer shaft that locks the outer shaft to the inner reamer broke when reaming.The complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.A manufacturing record evaluation was performed for the finished device a2011002 number, and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.H10 correction narrative: b5: upon complaint review, it was determined that the event description was inadvertently not updated on the previous report.Therefore, it has been updated accordingly to reflect the correct information.
Additional Manufacturer Narrative
Product complaint#: (b)(4).This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: d4: the lot number was reported as unknown on the initial report; and has been updated accordingly.Udi: (b)(4).